Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 949608, 7 pages
http://dx.doi.org/10.1155/2014/949608
Research Article

On the Strong Convergence and Complete Convergence for Pairwise NQD Random Variables

1School of Mathematical Science, Anhui University, Hefei 230601, China
2Department of Mathematics and Statistics, University of Regina, Regina, SK, Canada S4S 0A2

Received 15 December 2013; Accepted 7 April 2014; Published 8 May 2014

Academic Editor: Angelo Favini

Copyright © 2014 Aiting Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a sequence of positive constants with and let be a sequence of pairwise negatively quadrant dependent random variables. The complete convergence for pairwise negatively quadrant dependent random variables is studied under mild condition. In addition, the strong laws of large numbers for identically distributed pairwise negatively quadrant dependent random variables are established, which are equivalent to the mild condition . Our results obtained in the paper generalize the corresponding ones for pairwise independent and identically distributed random variables.